# SDR L2232

- Difficulty date: August 5, 2002
- Submitted: August 5, 2002
- Operation: General aviation
- Aircraft: N666HC
- Make and model: Cessna 441
- Aircraft serial: 4410292
- Aircraft time: 7,255 hours, 6,649 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222062
- Condition: Cracked
- Location: Rt Center Wing
- Part time: 7,255 hours, 6,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, IT WAS NOTED THAT THE RIGHT WING CENTER SECTION CANTED RIB CAP P/N: 5722206-2 (LCWS 26.85") HAD A CRACK ALONG THE BEND RADIUS AFT OF THE CENTER WING MAIN SPAR (FS 177.45") AND EXTENDING APPROXIMATELY 1" AFT OF THE SPAR. AFTER REMOVAL FO THE RIB CAP, CLOSE EXAMINATION OF THE PART REVEALED THAT THE CAP WAS MANUFACTURED WITH THE BEND RADIUS PARALLEL TO THE GRAIN OF THE METAL RESULTING IN A GRAIN SEPERATION TYPE CRACK. CESSNA CURRENTLY DOES NOT HAVE ANY SPECIFIC INSPECTIONS RELATING TO THIS MATTER, THEREFORE, THIS AREA SHOULD BE CLOSELY INSPECTED DURING ROUTINE INSPECTIONS.
